Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
As such period may be delayed after stopping depo shots.In few cases periods may be delayed for 18 months after last injection.But in most cases periods come after 6-12 months after last injection.
Your doctor may want to induce your period with Medroxyprogesterone.
Medroxyprogesterone is a type of female hormone (progestin). This medication is similar to the progesterone.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
You can wait for few weeks and see if your periods arrive.Normally speaking this is more better approach.
But in case you are impatient you can visit your doctor.